# SDR HALA2018022800060

- Difficulty date: February 28, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,284 hours, 4,141 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  FUEL TANK TRANSFER FAULT.  TROUBLESHOT IAW TSM 28-27-00.  BITE FCMC 1 & 2 WITH NO FAULTS FOUND. NO 10 DAY HISTORY, OK TO CONTINUE.
